MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR(R) MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR(R) MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA0-1254
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Reaction (2414)
Date of Event 02/24/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the same event as 3010536692-2016-00173 & 3010536692-2016-00174.This report will be updated when investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient is suffering from mom complications.(left).Additional information received 04/08/2016: allegedly the patient was revised due to a neck fracture and mom complications:acetabulum showed signs of anteversion, fluid(left).Updated surgery information (implant/explant/op notes), and product (part number/lot number) information.

Brand Name
PROFEMUR(R) MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key5826400
Report Number3010536692-2016-00664
Device Sequence Number16841324
Product Code LWJ
UDI-Device IdentifierM684PHA012541
UDI-PublicM684PHA012541
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2011
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA0-1254
Device Catalogue NumberPHA0-1254
Device Lot NumberU0470577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/08/2016
Initial Date Received by Manufacturer 04/08/2016
Supplement Date Received by Manufacturer04/08/2016
Initial Report FDA Received Date07/27/2016
Supplement Report FDA Received Date07/27/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale